# SDR DALA2015052703483

- Difficulty date: May 22, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 50,641 hours, 23,046 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT MAIN CABIN SEAT ROWS 3 AND 23 INOPERATIVE.  TROUBLESHOT AND FOUND LOOSE CONNECTION, SECURED CONNECTORS AT SEAT ROWS 2 AND 23.  TESTS WERE NORMAL.
